MathSciNet Relay Station
MathSciNet bibliographic data
MR2602916 (2011c:76005) 76A05 (35D35 35Q35)
Berselli, Luigi C.; Diening, Lars; Růžička, Michael Existence of strong solutions for incompressible fluids with shear dependent viscosities. J. Math. Fluid Mech. 12 (2010), no. 1, 101–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement